# SDR REXA201100264

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 17,409 hours, 14,785 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 17,409 hours, 14,785 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD LBL 23.75 AT THE PARKING BRAKE CABLE CUTOUT HOLE FAILED NDT INSPECTION.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563 AND BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0101A.
